MathSciNet Relay Station
MathSciNet bibliographic data
MR2226424 05A30 (05A15 11A07 11B65 11B68)
Guo, Victor J. W.; Zeng, Jiang Some arithmetic properties of the $q$-Euler numbers and $q$-Salié numbers. European J. Combin. 27 (2006), no. 6, 884–895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement